MathSciNet Relay Station
MathSciNet bibliographic data
MR1286918 49J45 (49Q20)
Barroso, Ana Cristina; Fonseca, Irene Anisotropic singular perturbations—the vectorial case. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 3, 527–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement